# SDR CALA2011042000302

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 46,380 hours, 6,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T521329
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1485 LBL 55 SEAT TRACK FLANGE CORRODED.  CABIN BS 1361 TO BS 1485 LBL 55 SEAT TRACK FLANGE CORROSION REMOVED OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMIT AND CORRODED SEAT TRACK REPLACED AS PER SRM51-10-02 & NEW SEAT TRACK INSTALLED AS PER SRM 51-40-02 AT STA 1361 TO STA 1486 LBL 55.
